Proceedings of the Japan Academy, Series A, Mathematical Sciences

$L^P$ estimate for abstract linear parabolic equations

Mariko Giga, Yoshikazu Giga, and Hermann Sohr

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 67, Number 6 (1991), 197-202.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512051

Digital Object Identifier
doi:10.3792/pjaa.67.197

Mathematical Reviews number (MathSciNet)
MR1120516

Zentralblatt MATH identifier
0754.35018

Citation

Giga, Mariko; Giga, Yoshikazu; Sohr, Hermann. $L^P$ estimate for abstract linear parabolic equations. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 6, 197--202. doi:10.3792/pjaa.67.197. https://projecteuclid.org/euclid.pja/1195512051


Export citation

References

  • [1] G. Dore and A. Venni: On the closedness of the sum of two closed operators. Math. Z., 196, 189-201 (1987).
  • [2] Y. Giga and H. Sohr: Abstract Lp estimates for the Cauchy problem with applications to the Navier-Stokes equations in exterior domains. J. Func. Anal, (to appear).
  • [3] J. Pruss and H. Sohr: On operators with bounded imaginary powers in Banach spaces. Math. Z., 203, 429-452 (1990).
  • [4] H. Tanabe: Equation of Evolution. Tokyo, Iwanami (1975) (in Japanese) ; English translation, London, Pitman (1979).
  • [5] A. Yagi: On the abstract linear evolution equations in Banach spaces. J. Math. Soc. Japan, 28, 290-303 (1976).
  • [6] A. Yagi: On the abstract evolution equation of parabolic type. Osaka J. Math., 14, 557-568 (1977).